# SDR DL76L040337

- Difficulty date: April 13, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 62,753 hours, 9,906 cycles
- Engine: Pwa PW4060
- Engine time: 39,451 hours, 10,314 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 39,451 hours, 10,314 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

MID CABIN SMOKE DETECTORS AND AFT CABIN SMOKE DETECTORS CAME ON SHORTLY AFTER T/O, NOTICED MUSTY ODOR AND AGAIN AT TOD IN PASSENGER CABIN.  ATL MAINT ALSO FOUND OIL LEAK AT NR 2 ENG INLET.  FOUND 100 CCS OIL IN NR 2 ENG INTAKE.  SUSPECT FROM FRAME LE OIL CONSUMPTION HIGHER THAN NR 1 FOR LAST 30 DAYS.  OPENED AND REMOVED NOSE COWL.  REPLACED NR 1 AND 1.5 CARBON SEALS A SEATS ON NR 2 ENG PER DAJIC M522.  RT NOSE COWL INSTALLED PER M/M.  RAN ENG PER PFM, OPS NORMAL.
